# SDR COMA0160404

- Difficulty date: June 27, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,870 hours, 12,051 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 159
- Condition: Failed
- Part time: 11,500 hours, 10,780 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION AT 42 DEGREES DURING DESCENT INTO SDF.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B)3 (D AND E) 4 AND REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
